Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Kayla87

Initial Breakout

what pills/topicals have you used that did not give you an initial breakout (bad), Clindamycin was the one that didnt give me one, and it actually worked for a while. thanks

Share this post


Link to post
Share on other sites

No pills or topicals are known to cause an initial breakout except Retin A based pills (accuatane) or creams ( differin, retinol etc) .

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×